# SDR COMA0060290

- Difficulty date: March 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 11,014 hours, 10,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lead
- Part number: 56465
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING AT ROW 8 IS INOPERABLE.  REPLACED POWER LEAD.
